# SDR AALA201512179008

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 27,824 hours, 3,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ECAM SMOKE, LAVATORY SMOKE, FOR ONE MINUTE AT CRUISE.  MX FOUND NO MESSAGES.  ACCOMPLISHED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-17-00-710-802-A, WITH NO FAULTS NOTED.
